Advil Tablets provide effective pain relief at great everyday value. Each Advil Tablet contains 200mg ibuprofen and is a round, sugar-coated tablet that is easy to swallow. Use Advil Tablets for temporary relief of pain and discomfort from everyday pains and aches. Advil Tablets also reduce fever.
Advil Tablets provide effective pain relief at great everyday value. Each Advil Tablet contains 200mg ibuprofen and is a round, sugar-coated tablet that is easy to swallow. Use Advil Tablets for temporary relief of pain and discomfort from everyday pains and aches. Advil Tablets also reduce fever.
Advil Tablets temporarily relieve pain and discomfort from common pains such as:
- Headache
- Migraine headache
- Period Pain
- Dental Pain
- Sore throat
- Minor Arthritis Pain
- Pain associated with the common cold and flu
Advil Tablets temporarily relieve acute pain where inflammation is present, such as:
- Back Pain
- Neck Pain
- Muscle Pain
Advil Liquid Capsules also reduce fever.
The pain reliever in Advil is ibuprofen, which is part of a class of drugs called non-steroidal anti-inflammatory drugs (NSAID). NSAIDs like Advil reduce the amount of pain-causing chemicals produced by the body. This reduction in chemicals helps lead to reduced inflammation and pain. Ibuprofen-based NSAIDs are commonly used to manage pain and inflammation (swelling and redness) associated with some common types of musculoskeletal disorders, and treat non-inflammatory conditions such as headaches, migraine headaches, and period pain, and to reduce fever.
Contains: Sugars, Benzoates, Hydroxybenzoates, Sulfites, and Soya Beans or Soya Bean Products.
0% Customers recommend this product
Total Reviews (0)
click here write review to add review for this product.
-
(0)
-
(0)
-
(0)
-
(0)
Each tablet contains ibuprofen 200mg
Begin by taking 1-2 tablets, swallowed whole with water. One tablet will often be adequate for mild pain, but for more severe pain, you may require two tablets. Repeat dose if necessary after 4-6 hours. Do not exceed 6 tablets in 24 hours. Do not give to children under 12 years.
Storage and Disposal Instructions: Store below 25°C.
Do not use this product: If you are allergic to ibuprofen, aspirin, or other anti-inflammatory medicine, pain reliever/fever reducer, or any other component of this product. If you are pregnant or trying to become pregnant. If you have a current or past history of stomach ulcer/bleeding/disorders. If you have impaired kidney function or heart failure. If the foil seal is broken. Unless your doctor has told you not to use this product: If you have asthma, high blood pressure, heart or liver disease. If you are breastfeeding. With other medicines containing ibuprofen, aspirin, other anti-inflammatory medicines, blood thinners, or any other medicines you take regularly. If you are taking aspirin for a heart attack or stroke, ibuprofen may decrease the benefit of aspirin. If you are 65 years or over or under a doctor's care for any serious condition. While using this product: Stop use and ask your doctor immediately if you see an allergic reaction, including skin reddening, rash, or blisters, or if pain or fever gets worse or lasts for more than a few days. Stop use and ask the doctor if you see blood in your vomit or have bloody or black stools. Do not use it for more than a few days at a time unless a doctor has told you to. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke, or liver damage. Side effects may be minimised by using the smallest dose for the shortest duration of time. In case of accidental overdose, stop use and contact immediately the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766). Contains sugar, benzoates, hydroxybenzoates, sulfites, and soya beans or soya bean products. Keep out of reach of children.
Safety Directions
Keep out of reach of children.